I had been taking Oxycontin 3 times a day with Percocet 2-3 times a day for break through for a little over 10 years thanks to domestic violence from a now ex-husband, 3 replaced discs to my cervical part of my neck, back surgery to try to repair the shattered disc in the lower back and now a spinal cord stimulator to help with pain It is time for me to try t get off these narcotics and take my life back. How long will the nausea, vomiting, diarrhea and panick attacks last. I either am sick or feel like I am coming out of my skin. Day 4 is a little better but still sick. Any advise from anyone that would be helpful.
You've been through quite a lot!! Very sorry to hear about the abuse. I'm glad you are away from it now but sad you have to endure the battle scars. You sound like a strong lady. I hope these symptoms don't last too long for you. If it lasts longer than a few weeks or so, you may have to do some research on PAWS (post acute withdrawal syndrome) it will help explain what your body is going through. The link I posted is also helpful. It sounds like you just quit cold turkey? Sweelemon is the cold turkey expert here, I prefer a slow taper off. But that's another story. I hope she responds soon and can give you a few pointers. I know she went through hell but has not regretted it one bit. Please stay strong and post often to keep us updated. Other members will have some good tips for you that may help ease the nasty effects. Have you heard of the Thomas Recipe? You can google that and PAWS too. It has a list of OTC meds and supplements that can help the side effects. It also says you can maybe get prescribed a mild BDP for restlessness and sleeping. They can be addicting so try to stay on them for a short time. I really wish you the best in fighting this battle. Hang in there and you are not alone. Many others are going through this too. Take care and best wishes,
I have Chronic pain and every once in a while I just stop but when I do I pay a horrific price, I believe in your case going down slowly might be best but I cannot tell you what to do if you choose the other way both Christine and Sweetlemon are good resource people, just please be safe and take good care of yourslef and I wish you only the best whatever you decide how to accomplish this
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
how do i help my withdrawls when i run out of medication..i take percocet and oxycontin 40 mg 2x day
Posted 24 Jun 2009 • 2 answers
Posted 3 Nov 2009 • 1 answer
Posted 13 May 2010 • 2 answers
Posted 7 May 2011 • 3 answers
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers